Women's Health Community
brown discharge after taking plan b?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

brown discharge after taking plan b?

so i had unprotected sex with my boyfriend that i have been with for 2 years. and he doesnt remember if he came in me so just incase i took plan b about a week ago now all of a sudden i have brown discharge and im not due for my period till about the 23 or so? what does this mean?? please help
Tags: plan b
369941_tn?1218660374
Me thinks you should take another prego test here in a few days. If it's neg and your still worried get it checked out by a doc or see if you start.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
Avatar_f_tn
Blank
msniki412
New York , NY
973741_tn?1342346373
Blank
specialmom
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
568812_tn?1379169394
Blank
Jary08
Dorset, United Kingdom